# SDR ASAA2018042024331

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,532 hours, 5,825 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FMC SHOWS MAP.  ACFT GROUNDED.  ACCOMPLISHED FMCS BITE OF BOTH LEFT AND RIGHT SENSORS,  PAGE LOGGED MISMATCH FOR BOTH RIGHT AND LEFT FMC IAW FIM 34-61, TASK 801. ACCOMPLISHED  PERFORMANCE FACTORS ADJUSTMENT IAW AMM 34-61-00 ,SET DRAG FACTORS TO -1.2, FIRST OFFICER'S MAP FLAG, VSPEED AND LDG ALT FLAGS NO LONGER DISPLAYED. ACCOMPLISHED FMCS BITE,  FMCS BOTH OK UNDER SENSORS PAGE. ALL GROUND TESTS PASSED.
